# SDR P5CA0601441

- Difficulty date: February 6, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,407 hours, 19,488 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON ACCESS PANEL 483BL CUTOUT, FORWARD INTERNAL SKIN CHAFING MARKS.  REPAIRED PER BOEING 8100-9 DATED 24JAN2006 PER EO-4754A186.
